# SDR SWAA023019

- Difficulty date: December 28, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 54,343 hours, 52,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT LT EXTERIOR EMERGENCY EXIT LIGHT AND 3 EA INTERIOR OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED MID CABIN BATTERY PACK AND BATTERY CHARGER BASE ASSY PER MM.
